# SDR DL72L960016

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65178494061
- Condition: Cracked
- Location: B-Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON T/O, A-SYS HYD QTY DECREASED TO 1.8 GAL.  SHORTLY THEREAFTER THE B-SYS STARTED TO DECREASE AND B-HYD PUMPS WERE TURNED OFF.  FOUND THE RIGID HYD LINE FOR THE B-SYS MODULE CRACKED.  REPLACED WITH A LIKE LINE, SERVICED SYS AND OPS CK OK.
